# SDR 20010413CW013

- Difficulty date: March 8, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Aircraft: N6189R
- Make and model: Cessna 172R
- Aircraft serial: 172RG0109
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Distorted
- Location: Mlg
- Part time: 8,567 hours
- Component part number: 12810013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON BOTH SIDES OF SADDLE SHAPED HOLE OF ACTUATOR BODY .
